# SDR AALA990128

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 734
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - WING FRONT SPAR LOWER CHORD ANGLE HEAVILY CORRODED BELOW NR 8 SLAT ACTUATOR DOGHOUSE CUTOUT.  INSTALLED REPAIR STRAP AND ANGLE PER ESO 11697, DATED 1-26-99.  (M)
